# SDR SIMA20181211008

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,848 hours, 32,190 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2698
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT SMOKE EICAS MESSAGE DOES NOT POST DURING FIRE TEST. CARGO FIRE PUSHBUTTON WILL NOT ILLUMINATE DURING FIRE TEST. INSPECTED SMOKE DETECTORS AND PERFORMED OPS CHECK OF SYSTEM IAW AMM 26-15-00 TEST FAILED MEL 26-03 REMAINS OPEN A/C OK FOR SERVICE. REPLACED FWD BAGGAGE SMOKE DETECTOR AS PER AMM 26-15-01. SYSTEM WORKING NORMAL.
